# SDR ASAA2022091539979

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 53,042 hours, 15,822 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10* GHOST RADAR RETURN IN ALL MODES/RANGES. - SEEMS TO STAY BETWEEN 100-110*. GROUNDED - YES. ACCOMPLISHED A WEATHER RADAR SYSTEM BITE REM B737-800 FIM 34-43/801. ALL TESTS NORMAL. ACCOMPLISHED A WEATHER RADAR OP-TESTS REF B737-800 AMM 34-43-00. ALL TESTS NORMAL. ETOPS GROUND VERIFICATION SUCCESSFUL. AC OK FOR SERVICE.
